Affordable Access

Publisher Website

Pfaffian Identities: A Combinatorial Approach

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
94
Issue
2
Identifiers
DOI: 10.1006/jcta.2000.3117
Disciplines
  • Mathematics

Abstract

Abstract Following Knuth, we approach pfaffians from a combinatorial point of view and produce a number of vector-based identities. Identities of Hirota, Ohta, and Srinivasan are obtained as specializations. We also demonstrate an application to Schur Q-functions.

There are no comments yet on this publication. Be the first to share your thoughts.